# SDR CALA9900167

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ws 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FIXED LEADING EDGE SKIN DELAMINATED AT OSS 400.  THE SKIN WAS REPAIRED IAW SRM 51-70-07 AND REFITTED IAW MM 57-31-00.
